Title: Rotation hypersurfaces in S^n x R and H^n x R
Authors: Dillen, Franki * ×
Fastenakels, Johan *
Van der Veken, Joeri * #
Issue Date: 2009
Publisher: Università€ degli studi di Lecce
Series Title: Note di Matematica vol:29 pages:41-54
Abstract: We introduce the notion of rotation hypersurfaces of S^n × R and H^n × R and we prove a criterium for a hypersurface of one of these spaces to be a rotation hypersurface. Moreover, we classify minimal rotation hypersurfaces, flat rotation hypersurfaces and rotation hypersurfaces which are normally flat in the Euclidean resp. Lorentzian space containing S^n × R resp. H^n × R.
ISSN: 1123-2536
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.